# SDR DALA2022010700137

- Difficulty date: January 3, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DISBOND ON TRAILING EDGE WEDGE AFT EDGE INBD SIDE AT SLAT NO 7 RH WING (AD). CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00022: TRAILING EDGE WEDGE AFT EDGE INBD SIDE AT SLAT NO 7 RH WING WAS REPAIRED PER B-757-200 S.R.M. (2073374)
